# SDR DL73E001871

- Difficulty date: September 25, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- Aircraft time: 35,636 hours, 30,376 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUMBLING NOISE EN ROUTE DFW - AUS AT 18000 MSL.  FWD OUTFLOW VALVE CLOSED, MAIN OUTFLOW VALVE FULL CLOSED ALL DOOR LIGHTS CHECKED AND TESTED.  F/A CHECKED ALL DOORS FOR NOISE AND STRAPS.  REPLACED FWD CARGO DOOR FOR CRACK.
